RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bagirov, È B

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 5

Number of views:
This page:56
Abstract pages:607
Full texts:312

http://www.mathnet.ru/eng/person50765
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/258504

Publications in Math-Net.Ru
1991
1. È. B. Bagirov, “New corollaries of the Kolmogorov formula for infinitely divisible laws”, Teor. Veroyatnost. i Primenen., 36:1 (1991),  138–143  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:1 (1991), 138–143  isi
1990
2. È. B. Bagirov, “Lower bounds for “tails” of distributions of some functions of normally distributed random variables”, Dokl. Akad. Nauk SSSR, 311:3 (1990),  521–523  mathnet  mathscinet  zmath; Dokl. Math., 41:2 (1990), 261–263
1988
3. E. B. Bagirov, “Low Estimates for «Tails» of Distributions of Cubic Forms in Normal Distributed Random Variables”, Teor. Veroyatnost. i Primenen., 33:4 (1988),  764–769  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:4 (1988), 711–715  isi
4. E. B. Bagirov, “Some Remarks on Mixtures of Normal Distributions”, Teor. Veroyatnost. i Primenen., 33:4 (1988),  762–764  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:4 (1988), 709–710  isi
1987
5. E. B. Bagirov, “Low Estimate for Distributions of Quadratic Forms of Normally Distributed Random Variables”, Teor. Veroyatnost. i Primenen., 32:4 (1987),  815–819  mathnet  mathscinet  zmath; Theory Probab. Appl., 32:4 (1987), 744–748  isi

1988
6. È. B. Bagirov, “Letter to the Editors”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  211  mathnet  mathscinet; Theory Probab. Appl., 33:1 (1988), 196
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021